# SDR A6WA201140037

- Difficulty date: November 27, 2010
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN AND SUB STRUCTURAL HAS 2EA MISLOCATED HOLES NEAR HINGE AT PAX DOOR FRAME STATION 320.10.  CUT OUT DAMAGE AT FS320.00 AND PLUGGED HOLES ON INNER SKIN AND FRAME AT FS 320.163.
